ITEM METADATA RECORD
Title: Optimal addition of knots to cubature formulas for planar regions
Authors: Cools, Ronald ×
Haegemans, Anny #
Issue Date: 1986
Publisher: Springer
Series Title: Numerische Mathematik vol:49 issue:2-3 pages:269-274
URI: 
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science